On derivatives of functions defined on disconnected sets, I
Fundamenta Mathematicae, Tome 131 (1988) no. 2, pp. 83-92
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
A. van Rooij 1 ; W. Schikhof 1
@article{10_4064_fm_131_2_83_92,
author = {A. van Rooij and W. Schikhof},
title = {On derivatives of functions defined on disconnected sets, {I}},
journal = {Fundamenta Mathematicae},
pages = {83--92},
year = {1988},
volume = {131},
number = {2},
doi = {10.4064/fm-131-2-83-92},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-131-2-83-92/}
}
TY - JOUR AU - A. van Rooij AU - W. Schikhof TI - On derivatives of functions defined on disconnected sets, I JO - Fundamenta Mathematicae PY - 1988 SP - 83 EP - 92 VL - 131 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-131-2-83-92/ DO - 10.4064/fm-131-2-83-92 LA - en ID - 10_4064_fm_131_2_83_92 ER -
A. van Rooij; W. Schikhof. On derivatives of functions defined on disconnected sets, I. Fundamenta Mathematicae, Tome 131 (1988) no. 2, pp. 83-92. doi: 10.4064/fm-131-2-83-92
Cité par Sources :